Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MysteryX58

My Cystic Acne

Recommended Posts

Hey guys, i have cystic acne, and i have been on doxy since august...hasn't done to much...recently i was put on BenzaClin, and it has worked well until 2 weeks into it i have large cysts again...i'm really thinking about accutane but, i got side effects from minocycline, which is why my dermatologist put me on doxy...Do you think its really worth trying accutane?

Link to comment
Share on other sites

You should probably go on Accutane. The common side-effects from Accutane are not bad, basically dry skin, chapped lips, a nose bleed here or there, potential problems seeing in the dark, nothing to be to scared about. The more severe side-effects like depression and liver problems are very rare, you'd probably be paranoid to avoid Accutane for those reasons. I went from Doxy straight to Accutane 4 days ago. Didn't have any side effects on doxy and am just starting to get dry lips and skin on Accutane, although its still early.

The best effect and the one you should care about is your acne will be gone in a few months, and you probably won't have to worry about it ever again.

Link to comment
Share on other sites

You should probably go on Accutane. The common side-effects from Accutane are not bad, basically dry skin, chapped lips, a nose bleed here or there, potential problems seeing in the dark, nothing to be to scared about. The more severe side-effects like depression and liver problems are very rare, you'd probably be paranoid to avoid Accutane for those reasons. I went from Doxy straight to Accutane 4 days ago. Didn't have any side effects on doxy and am just starting to get dry lips and skin on Accutane, although its still early.

The best effect and the one you should care about is your acne will be gone in a few months, and you probably won't have to worry about it ever again.

Very naive advice considering you have no experience with the drug, but yes, you probably should go on accutane.

The best effect and the one you should care about is your acne will be gone in a few months, and you probably won't have to worry about it ever again.

Don't count on it.

Link to comment
Share on other sites

Awesome, my parents are talking it over, but im gonna go in for the medical blood tests and stuff to see if i can take it or not and discuss a few more things with the doc.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×